alexa

GET THE APP

Serotonin Syndrome during Switching of Combined Antidepressant Treatment: A Case Report | OMICS International| Abstract

The Neurologist: Clinical & Therapeutics Journal
Open Access

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations
700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
  • Case Report   
  • Neurol Clin Therapeut J 2018, Vol 2(1): 1

Serotonin Syndrome during Switching of Combined Antidepressant Treatment: A Case Report

Huiyao Wang, Qian Xia, Jiang Long, Cancan Liu, Xia Qian, Wanjun Guo, Weihong Kuang, Tao Li and Xue Wang*
Mental Health Center, West China Hospital of Sichuan University, , Chengdu, China
*Corresponding Author : Dr. Xue Wang, Mental Health Center, West China Hospital of Sichuan University, Chengdu, 610041, China, Email: [email protected]

Received Date: Apr 09, 2018 / Accepted Date: Apr 17, 2018 / Published Date: Apr 24, 2018

Abstract

When the concentration of serotonin is increased in the central nervous system, it can induce serious adverse reactions known as the serotonin syndrome (SS). We report a case of SS which occurred during the switching of combined antidepressant treatment. The symptoms and treatment of this patient are described. Due to the widespread use of serotonergic drugs, the risk of SS appears to be increasing. Clinicians should be aware of the possibility of SS, especially in patients with a history of serotonergic drug intake, particularly large doses, combinations, when therapeutic doses are adjusted, or when switching from one to another, and in those who present with clinical features of SS.

Keywords: Serotonin syndrome; Antidepressants; Serotonin reuptake inhibitors

Citation: Wang H, Xia Q, Long J, Liu C, Qian X, et al. (2018) Serotonin Syndrome during Switching of Combined Antidepressant Treatment: A Case Report. Neurol Clin Therapeut J 2: 105.

Copyright: © 2018 Wang H, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Select your language of interest to view the total content in your interested language

Post Your Comment Citation
Share This Article
Article Usage
  • Total views: 2392
  • [From(publication date): 0-2018 - Jan 26, 2022]
  • Breakdown by view type
  • HTML page views: 1994
  • PDF downloads: 398
Top